MAUDE Adverse Event Report: VYAIRE MEDICAL INC. VYNTUS BODY; CALCULATOR, PULMONARY FUNCTION DATA

VYAIRE MEDICAL INC. VYNTUS BODY; CALCULATOR, PULMONARY FUNCTION DATA
Model Number VYNTUS BODY
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification:(b)(4).A vyaire field service representative(fsr) evaluated the device onsite and installed a replacement door.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The service technician reported that the door of the vyntus body exploded on his hands during installation.The service technician did not sustain any injuries.There was no patient involvement associated with the reported event.

Brand Name
VYNTUS BODY
Common Device Name
CALCULATOR, PULMONARY FUNCTION DATA
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key12146945
Report Number2021710-2021-14184
Device Sequence Number17141076
Product Code BZC
UDI-Device Identifier04250892904689
UDI-Public(01)04250892904689(11)20210528
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K190853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVYNTUS BODY
Device Catalogue NumberV-178500-13
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2021
Initial Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1